# SDR BAQA086809

- Difficulty date: June 5, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,310 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Part serial: 018806162
- Condition: Will Not Test
- Location: Spas
- Part time: 406 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAS COMPUTER WILL NOT TEST.  REPLACED WITH REPAIRED, SERVICEABLE UNIT.
